| Catalog Number |
ER8125 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
Scar Tissue (2060)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the reservoir would no longer inflate [refill] due to scarring down encapsulation.The reservoir was moved to a new space, the device was not changed out.